# SDR JJBA20160411013

- Difficulty date: April 11, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 33,789 hours, 36,800 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 85712112
- Condition: Buckled
- Location: Wing
- Part time: 33,789 hours, 36,800 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LADDER PLATE BUCKLED, REPAIRED.
